MathSciNet Relay Station
MathSciNet bibliographic data
MR165701 (29 #2981) 65.62
Aziz, A. K.; Hubbard, B. E. Bounds for the solution of the Sturm-Liouville problem with application to finite difference methods. J. Soc. Indust. Appl. Math. 12 1964 163–178.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement